Self-similar blow-up for a diffusion-attraction problem

I.A. Guerra Benavente, M.A. Peletier

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)2137-2162
JournalNonlinearity
Volume17
Issue number6
DOIs
Publication statusPublished - 2004

Cite this

Guerra Benavente, I.A. ; Peletier, M.A. / Self-similar blow-up for a diffusion-attraction problem. In: Nonlinearity. 2004 ; Vol. 17, No. 6. pp. 2137-2162.
@article{bf39ab250d7f457ba9c08913b59c44f1,
title = "Self-similar blow-up for a diffusion-attraction problem",
author = "{Guerra Benavente}, I.A. and M.A. Peletier",
year = "2004",
doi = "10.1088/0951-7715/17/6/007",
language = "English",
volume = "17",
pages = "2137--2162",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "Institute of Physics",
number = "6",

}

Self-similar blow-up for a diffusion-attraction problem. / Guerra Benavente, I.A.; Peletier, M.A.

In: Nonlinearity, Vol. 17, No. 6, 2004, p. 2137-2162.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Self-similar blow-up for a diffusion-attraction problem

AU - Guerra Benavente, I.A.

AU - Peletier, M.A.

PY - 2004

Y1 - 2004

U2 - 10.1088/0951-7715/17/6/007

DO - 10.1088/0951-7715/17/6/007

M3 - Article

VL - 17

SP - 2137

EP - 2162

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 6

ER -